# SDR FDEA201009203552

- Difficulty date: September 20, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB116210
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LOWER SURFACE LEADING EDGE CAVITY INBOARD OF SLAT TRACK NR 8   SUPPORT RIB FOUND WITH EXISTING REPAIR. EXISTING REPAIR AT RIGHT HAND WING LOWER SURFACE LEADING EDGE CAVITY INBOARD OF   SLAT TRACK NR 8, SUPPORT RIB EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IN-  ACCORDANCE-WITH ANY APPROVED DATA. SUPPORT RIB FABRICATED PER DRAWING ARB1162, REVISION S AND REPLACED AS PER SRM 51-33-01, VOLUME II, REVISION 96. E.O. 8-5100-7-5001 A7 PART 2,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 111.
